# SDR AALA201712249009

- Difficulty date: December 23, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 22,359 hours, 16,549 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Worn
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY SLIDE ATTACH BOLT IS WORN. REPLACED THE BOLT IAW CMM 25-60-41-400-012-A01 STEP C PAR. (1).
